# SDR FDEA201202160599

- Difficulty date: February 16, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 66,265 hours, 12,834 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 346000293
- Part serial: 15306F1
- Condition: Discharged
- Location: Nr 1 Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LIGHTNING STRIKE DURING CLIMB. NOSE CONE AREA.  COMPLIED WITH LIGHTNING STRIKE INSPECTION IAW AMM  05-53-01-6-0.   ENGINE FIRE AGENT LOW LIGHT (NR1) AFTER LIGHTNING STRIKE.  DURING CLIMB, ENGINE INDICATIONS REMAINED NORMAL.  COMPLIED WITH LIGHTNING STRIKE INSPECTION IAW AMM  FOUND AGENT 1 BOTTLE DISCHARGED.  R & R BOTTLE.
